| Catalog Number |
51-101070 |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a hole in the packaging.There was no patient involvement.Attempts have been made and no further information is available.
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.The following sections were corrected: d1.-visual evaluation of the provided photos identified damage to the sterile packaging (pouch).Sterility has been compromised.The outer carton exhibits damage as well.As the stem has punctured the outer carton, the stem has punctured the blister as well, which is not depicted in the provided photos.-review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.-medical records were not provided.-the condition of the device when it left zimmer biomet is considered conforming to specification.The root cause of the reported event can be attributed to transit damage and a packaging design issue.-the reported event has been confirmed by evaluation of the provided photos.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.